New to Meducation?
Already signed up?
Add To Boards
Atypical Symptoms After Ibogaine Intoxication
Was this patient's grand-mal seizure caused by his use of ibogaine, an herbal psychoactive drug which is used recreationally as well as experimentally to treat drug withdrawal symptoms?
Help by adding tags...
Write a Comment
Sign in and join the discussion
Epilepsy drug could protect eyesight of MS patients
- An anticonvulsant drug used to prevent seizures could protect people with MS from some of the damage caused by acute optic neuritis.
Liver Diseases Revision
- A simplified drawing for the diseases of liver and gallbladder. Hope it helps!
New AAN/AES Guideline on First Unprovoked Seizure in Adults
- Experts recommend clinicians approach patients on an individualized basis in terms of whether to treat with an antiepileptic drug following a first unprovoked seizure.
- You are on your PEM shift overnight when a 9 year old boy with history of behavior disorder, BIBEMS only moments (<30min) after witnessed ingestion of 500mg of his grandmother’s amitriptyline. On a...
The use of lacosamide in partial epilepsy: Does it work and is it harmful? | Cochrane
- Lacosamide is an antiepileptic drug that can be added along with others to treat people who have certain types of epileptic seizures. This drug may be beneficial for people who are taking other ant...
- Your patient arrives by ambulance having a seizure. EMS administered ativan 10 minutes ago. You give a second dose but the seizure continues. What should you do?
Primary Immunodeficiency Diseases
- A clear illustration of immunodeficiency disorders.